Header

UZH-Logo

Maintenance Infos

Hyperbolicity, CAT(−1)-spaces and the Ptolemy inequality


Foertsch, T; Schroeder, Viktor (2011). Hyperbolicity, CAT(−1)-spaces and the Ptolemy inequality. Mathematische Annalen, 350(2):339-356.

Abstract

Using a four points inequality for the boundary of CAT(−1)-spaces we study the relation between Gromov hyperbolic spaces and CAT(−1)-spaces.

Abstract

Using a four points inequality for the boundary of CAT(−1)-spaces we study the relation between Gromov hyperbolic spaces and CAT(−1)-spaces.

Statistics

Citations

Dimensions.ai Metrics
16 citations in Web of Science®
20 citations in Scopus®
76 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

77 downloads since deposited on 14 Apr 2011
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:14 Apr 2011 10:31
Last Modified:20 Sep 2018 03:23
Publisher:Springer
ISSN:0025-5831
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00208-010-0560-0
Related URLs:http://arxiv.org/abs/math/0605418v2

Download

Download PDF  'Hyperbolicity, CAT(−1)-spaces and the Ptolemy inequality'.
Preview
Content: Accepted Version
Filetype: PDF (Version in ArXiv)
Size: 1MB